The Michigan Mathematical Journal

Geometries of lines and conics on the quintic del Pezzo 3-fold and its application to varieties of power sums

Hiromichi Takagi and Francesco Zucconi

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 61, Issue 1 (2012), 19-62.

Dates
First available in Project Euclid: 8 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1331222846

Digital Object Identifier
doi:10.1307/mmj/1331222846

Mathematical Reviews number (MathSciNet)
MR2904000

Zentralblatt MATH identifier
1262.14048

Subjects
Primary: 14J45: Fano varieties
Secondary: 14N05: Projective techniques [See also 51N35] 14H42: Theta functions; Schottky problem [See also 14K25, 32G20]

Citation

Takagi, Hiromichi; Zucconi, Francesco. Geometries of lines and conics on the quintic del Pezzo 3-fold and its application to varieties of power sums. Michigan Math. J. 61 (2012), no. 1, 19--62. doi:10.1307/mmj/1331222846. https://projecteuclid.org/euclid.mmj/1331222846


Export citation

References

  • E. Davis and A. Geramita, Birational morphisms to ${\Bbb P}^{2}$: An ideal-theoretic perspective, Math. Ann. 279 (1988), 435–448.
  • I. Dolgachev, Dual homogeneous forms and varieties of power sums, Milan J. Math. 72 (2004), 163–187.
  • I. Dolgachev and V. Kanev, Polar covariants of plane cubics and quartics, Adv. Math. 98 (1993), 216–301.
  • T. Fujita, On the structure of polarized manifolds with total deficiency one, part II, J. Math. Soc. Japan 33 (1981), 415–434.
  • M. Furushima and N. Nakayama, The family of lines on the Fano threefold $V_5,$ Nagoya Math. J. 116 (1989), 111–122.
  • –––, A new construction of a compactification of ${\Bbb C}^{3},$ Tôhoku Math. J. (2) 41 (1989), 543–560.
  • A. Gimigliano, On Veronesean surfaces, Indag. Math. (N.S.) 51 (1989), 71–85.
  • R. Hartshorne and A. Hirschowitz, Smoothing algebraic space curves, Algebraic geometry, Sitges (Barcelona, 1983), Lecture Notes in Math., 1124, pp. 98–131, Springer-Verlag, Berlin, 1985.
  • A. Iliev, The Fano surface of the Gushel' threefold, Compositio Math. 94 (1994), 81–107.
  • V. A. Iskovskih, Fano 3-folds. 1, Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977), 516–562 (Russian); English translation in Math. USSR Izv. 11 (1977), 485–527.
  • –––, Fano 3-folds. 2, Izv. Akad. Nauk SSSR Ser. Mat 42 (1978), 506–549 (Russian); English translation in Math. USSR Izv. 12 (1978), 469–506.
  • S. Mori and S. Mukai, Classification of Fano 3-folds with $B_{2}\ge2,$ Manuscripta Math. 36 (1981/82), 147–162.
  • –––, Classification of Fano 3-folds with $B_{2}\ge2,$ I, Algebraic and topological theories (Kinosaki, 1984), pp. 496–545, Kinokuniya, Tokyo, 1985.
  • S. Mukai, Fano 3-folds, Complex projective geometry (Trieste and Bergen, 1989), London Math. Soc. Lecture Note Ser., 179, pp. 255–263, Cambridge Univ. Press, Cambridge, 1992.
  • –––, Plane quartics and Fano threefolds of genus twelve, The Fano conference, pp. 563–572, Univ. Torino, Turin, 2004.
  • H. Takagi and F. Zucconi, Spin curves and Scorza quartics, Math. Ann. 349 (2011), 623–645.
  • –––, The moduli space of genus 4 spin curves is rational, preprint, 2009.
  • M. P. White, On certain nets of plane curves, Math. Proc. Cambridge Philos. Soc. 22 (1924), 1–11.